MAUDE Adverse Event Report: MASIMO - 40 PARKER PRONTO SPOT CHECK PULSE CO-OXIMETER

MASIMO - 40 PARKER PRONTO SPOT CHECK PULSE CO-OXIMETER
Model Number 25212
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported they are having concerns about the slow readings, high readings and no readings at all.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.External visual inspection showed no damage.The device powers on via battery power.The unit was able to obtain readings and alarmed audibly and visually under alarm conditions.Measurement accuracy testing was completed and no issues were identified.The device was determined to be fully functional.
 
Event or Problem Description

Brand Name
PRONTO SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8277845
Report Number2031172-2019-00017
Device Sequence Number13876216
Product Code DQA
UDI-Device Identifier00843997008921
UDI-Public00843997008921
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number25212
Device Catalogue Number9167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1